Jump to content

Search the Community

Showing results for tags 'anhendonia'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. First of all thank you for the support you give on this site. I am from Spain, using Google translator. I started with psychiatric medications at age 16 from panic attacks, I'm currently 37. I've been trying to quit the medications for two years. Before starting the last withdrawal I was taking: EFFEXOR XR 150 mg1-0-0; TRANKIMAZIN RETARD 1mg 1-0-1; MIRTAZAPINE 15 mg 0-0-1. In January 2019 I started withdrawing TRANKIMAZIN 0.5 mg every 15 days; at the end of the cone I did not recover from withdrawal symptoms but despite that when the withdrawal of TRANKIMAZIN ends I began with the withdrawal of EFFEXOR. I removed 0.75 mg of EFFEXOR for two months. At this point I was very tired, I had muscular stiffness in my neck and many pains and had gained a lot of weight, I decided to remove MIRTAZAPINE first to see if the symptoms described above were solved. From there I eliminate MIRTAZAPINE in just one week, five months ago. There begins the greatest abstinence hell I've ever lived; panic attacks every thirty minutes, vomiting, diarrhea, sensitivity to light and sound, itching and skin sensitivity, burning eyes, lack of appetite, muscle aches throughout the body, extreme fatigue, anhedonia, depersonalization, dizziness ... As the symptoms were intolerable, reading in this forum that a benzodiazepine can help I start with DIAZEPAM. 2.5 mg - 0 - 2.5. The benzo works and the symptoms become more tolerable. the panic attacks almost disappear and I start eating a little. From this moment I try to hold on to see if the symptoms disappear. Today, sensitivity to light and sound, skin sensitivities have improved, I have no insomnia, no vomiting or diarrhea. However, I have had to abandon all my daily activities because any effort makes me feel very sick (flu symptoms). prolonged anhedonia and depersonalization have led me to a deep depression. My life is to be asleep as long as possible because the reality is too distressing, I have no appetite, I live with demotivation and hopelessness and ideas of death. I do not know if all these symptoms are an accumulation of the different withdrawals or are due exclusively to MIRTAZAPINE. I am afraid of restoring medication because my quality of life with her was very poor, the EFFEXOR caused my personality changes and psychic changes that wreaked havoc on my life. I would like to know what you think and what you would do in these difficult times. It is very difficult in Spain to find medical support that belives my story. Thanks for your support.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy